# SDR PIDR2006003

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 42,804 hours, 24,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING REPAIR TO THE FUSELAGE SKIN BETWEEN THE L1 DOOR HINGES JUST FORWARD OF THE DOOR REQUIRES REWORK TO REMOVE THE DAMAGE.  REWORKED DAMAGED AREA IAW EA NR 53-146 DATED 05/26/06 WITH FAA DER APPROVED 8110-3 DATED MAY 27, 2006..
